Fearnley, David Lawrence
Title:
Professor - Mathematics
Office:
LA-022
Phone:
801-863-7452
Mail Code:
261
Mathematics Professor


EDUCATION:

D. Phil. in Mathematics (Set-theoretic Topology) from University of Oxford,
M.S. in Mathematics from Brigham Young University,
B.S. in Mathematics (summa cum laude) from Brigham Young University,
 

Publications:

 

A Moore space with a \sigma-discrete \pi-base which cannot be densely embedded in any Moore space with the Baire property.  Proc. Amer. Math. Soc. 127, Number 10 (1999) 3095-3100.

 

Metrization of Moore spaces and abstract topological manifolds.  Bull. Aust. Math. Soc. Vol. 56 (1997), 395-401.

 

Every three-point set is zero dimensional.  D. Fearnley (primary author), L. Fearnley, J. Lamoreaux,  Proc. amer. Math. Soc., Vol. 131, number 7, 2241-2245.

 

Moore space completion remainders of Q.  Topology Proceedings, Volume 25, Spring 2000, pages 125-136.

 

On the dimension of n-point sets.  D. Fearnley, L. Fearnley, J. Lamoreaux, Top. Appl.  129 (2003), no. 1, 15-18.

 

There are no n-point F_{\sigma} sets in R^m.  D. Fearnley (primary author), J. Lamoreaux, Bull. Aust. Math. Soc., 72 (3) pp. 477-480, 2005

 

Embeddings into Moore spaces with the Baire property, D. Fearnley (primary author), L. Fearnley,  Bull. Aust. Math. Soc., Vol 83 (2011).

 

An interesting topological space using the weak topology, S. I. Nada, D. Fearnley (secondary author).  Rocky Mountain Journal, Vol 43 (2013).

 

Report Article: The mathematical art exhibit ‘Infinite Beauty’ at Utah Valley University, 3-30 March 2009, ., Kathryn Van Wagoner, David Fearnley,  Journal of Mathematics and the Arts, Vol 5 (2011).

 

Some Miscellaneous Honors:

 

National Science Foundation Graduate Research Fellowship, 1996-1998

Graduated Summa Cum Laude, BS Mathematics 1994

Trustees Scholarship, BYU, 1992-1994